MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112640
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent an open left inguinal hernia repair procedure on (b)(6) 2011 and was implanted with a bard flat mesh.It was reported that in 2017, the patient contacted the doctor and reported pain at the hernia mesh site.The patient was advised to come into the office for follow-up to have ultrasound and other diagnostic tests.The patient did not comply.In 2019 the patient called the doctor¿s office with the same complaint but, again, did not schedule a follow-up appointment or testing.As reported by the doctor¿s office the patient does not have a scheduled appointment at this time.
 
Additional Manufacturer Narrative
As reported in 2017, approximately six years post-implant of a bard flat mesh, the patient reported pain in the area of the repair.The patient has reported this symptom to the doctor and was advised to schedule an appointment to be evaluated.At this time the patient has not scheduled an appointment with the doctor.Based on the information available, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in march, 2011.Note; the date of event is considered to be a best estimate as (b)(6) 2017 based on the reported event.Should additional information be provided, a supplemental mdr will be submitted.Not returned.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key12827883
Report Number1213643-2021-20423
Device Sequence Number11143133
Product Code FTL
UDI-Device Identifier00801741016493
UDI-Public(01)00801741016493
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2016
Device Catalogue Number0112640
Device Lot NumberHUVB2154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexMale